Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 9, Number 2 (2015), 63-82.
On some new converses of convex inequalities in Hilbert space
In this paper we study some new converses of the operator version for the Jensen inequality and the scalar Lah--Ribarič inequality for continuous convex functions and we will give applications of those results to quasi-arithmetic means and power means for selfadjoint operators. Furthermore, we will also give improvements of the obtained results.
Banach J. Math. Anal., Volume 9, Number 2 (2015), 63-82.
First available in Project Euclid: 19 December 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jakšić, Rozarija; Pečarić, Josip. On some new converses of convex inequalities in Hilbert space. Banach J. Math. Anal. 9 (2015), no. 2, 63--82. doi:10.15352/bjma/09-2-6. https://projecteuclid.org/euclid.bjma/1419001105